RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1980, Volume 25, Issue 4, Pages 771–781 (Mi tvp1231)  

This article is cited in 6 scientific papers (total in 6 papers)

On a class of the critical multitype Bellman–Harris branching processes

V. A. Vatutin

Moscow

Abstract: The results of the author's article [3] are extended to the multitype case.

Full text: PDF file (606 kB)

English version:
Theory of Probability and its Applications, 1981, 25:4, 760–771

Bibliographic databases:

Received: 15.05.1979

Citation: V. A. Vatutin, “On a class of the critical multitype Bellman–Harris branching processes”, Teor. Veroyatnost. i Primenen., 25:4 (1980), 771–781; Theory Probab. Appl., 25:4 (1981), 760–771

Citation in format AMSBIB
\Bibitem{Vat80}
\by V.~A.~Vatutin
\paper On a class of the critical multitype Bellman--Harris branching processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1980
\vol 25
\issue 4
\pages 771--781
\mathnet{http://mi.mathnet.ru/tvp1231}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=595138}
\zmath{https://zbmath.org/?q=an:0471.60085|0452.60085}
\transl
\jour Theory Probab. Appl.
\yr 1981
\vol 25
\issue 4
\pages 760--771
\crossref{https://doi.org/10.1137/1125090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MK50200008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1231
  • http://mi.mathnet.ru/eng/tvp/v25/i4/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Vatutin, “Vetvyaschiesya protsessy Bellmana–Kharrisa”, Lekts. kursy NOTs, 12, MIAN, M., 2009, 3–111  mathnet  crossref  zmath  elib
    2. V. A. Vatutin, V. A. Topchiǐ, “Catalytic branching random walks in $\mathbb Z^d$ with branching at the origin”, Siberian Adv. Math., 23:2 (2013), 125–153  mathnet  crossref  mathscinet  elib
    3. Bulinskaya E.V., “Limit Theorems for Local Particle Numbers in Branching Random Walk”, Dokl. Math., 85:3 (2012), 403–405  crossref  isi
    4. Bulinskaya E.V., “Local Particles Numbers in Critical Branching Random Walk”, J. Theor. Probab., 27:3 (2014), 878–898  crossref  mathscinet  isi
    5. V. A. Topchiǐ, “On renewal matrices connected with branching processes with tails of distributions of different orders”, Siberian Adv. Math., 28:2 (2018), 115–153  mathnet  crossref  crossref  elib
    6. V. A. Vatutin, V. A. Topchii, “Momenty mnogomernykh kriticheskikh protsessov Bellmana–Kharrisa s razlichnoi skorostyu ubyvaniya khvostov raspredelenii prodolzhitelnosti zhizni chastits”, Sib. elektron. matem. izv., 14 (2017), 1248–1264  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:133
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021